# SDR C77A2019090300002

- Difficulty date: August 30, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 30,850 hours, 18,919 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0723E105PWC
- Part serial: 086400
- Condition: Torn
- Location: Cabin
- Part time: 25,776 hours, 15,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FA LIFE VEST TORN. REMOVED AND REPLACED R1 FA LIFE VEST IAW SMPE 175-25-016. OK FOR SVC.
